# SDR DALA2025062604783

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,664 hours, 30,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3L DOOR JAMMED WHILE ARMING. CORRECTIVE ACTION: RESEATED SLIDE ARM LEVER FOR THE 3L DOOR. ARMING OF 3L SLIDE DOOR CHECKS GOOD PER B757 AMM 25-66. (7414718)
